TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 1.

Bothe, Dieter ; Denk, Robert ; Hieber, Matthias ; Schnaubelt, Roland ; Simonett, Gieri ; Wilke, Mathias ; Zacher, Rico (2017):
Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface.
In: Journal of Evolution Equations, 17 (1), pp. 1-15. ISSN 1424-3199,
[Article]

This list was generated on Sat Oct 23 00:41:40 2021 CEST.